# SDR DL78K010711

- Difficulty date: May 3, 2001
- Submitted: May 18, 2001
- Operation: Air carrier
- Aircraft: N3733Z
- Make and model: Boeing 737832
- Aircraft serial: 30539
- Aircraft time: 798 hours, 995 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 335140035
- Condition: Faulty
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IMMEDIATELY AFTER T/O, RECEIVED REPORT OF SMOKE IN THE CABIN FROM F/A CREW.  ALSO NOTICED A DISTINCTIVE SMELL LIKE BURNED TOAST IN COCKPIT.  RETURNED TO BOS TO LAND.  FOUND CEILING LIGHT AT 10 DEF WITH BLOWN FUSE.  REPLACED LIGHT ASSY.  RAN ENGINES AT IDLE AND POWER PACKS ON, NO SMELL OR SMOKE.
